# SDR DALA2021071503997

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 68,580 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 SEAT ROW 13 MISSING EMERGENCY PATH LIGHT LENS. CORRECTIVE ACTION: R/R FLOOR PROXIMITY LIGHT ASSY AT ROW 13 PER A320 AMM 33-51. OPS CK GOOD. (7313794)
